MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HEALIX AV PK 4.5 TAPE BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL HEALIX AV PK 4.5 TAPE BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222363
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) incomplete.The expiration date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep via phone that during a rotator cuff repair procedure on (b)(6) 2020, it was observed that a healix av pk 4.5 tape blue device broke during insertion.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional information: b1, b2, b5: subsequent follow-up with the customer, additional information was received.It was reported that there was one unused bone hole on the patient.All fields have been updated accordingly to reflect this additional information.D4, h4: the expiration date and device manufacture date were reported as unknown on the initial report.Both fields have been updated accordingly.Therefore, udi: (b)(4).H6: health effect - clinical code: injury (e20) to capture the unused bonehole.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l43662), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HEALIX AV PK 4.5 TAPE BLUE
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11077565
Report Number1221934-2020-04069
Device Sequence Number3207295
Product Code MBI
UDI-Device Identifier10886705027835
UDI-Public10886705027835
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number222363
Device Catalogue Number222363
Device Lot Number7L43662
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer12/28/2020
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;